Translator Disclaimer
February 2012 Scaling limits of anisotropic Hastings–Levitov clusters
Fredrik Johansson Viklund, Alan Sola, Amanda Turner
Ann. Inst. H. Poincaré Probab. Statist. 48(1): 235-257 (February 2012). DOI: 10.1214/10-AIHP395

Abstract

We consider a variation of the standard Hastings–Levitov model HL(0), in which growth is anisotropic. Two natural scaling limits are established and we give precise descriptions of the effects of the anisotropy. We show that the limit shapes can be realised as Loewner hulls and that the evolution of harmonic measure on the cluster boundary can be described by the solution to a deterministic ordinary differential equation related to the Loewner equation. We also characterise the stochastic fluctuations around the deterministic limit flow.

Dans cet article, on presente une étude d’une version du modèle de Hastings–Levitov HL (0) où la croissance est anisotrope. Deux limites d’échelle naturelles sont établies, et nous décrivons précisément les effets de l’anisotropie. Nous montrons que les formes limites du modèle peuvent être réalisées comme remplissages associés à l’équation de Loewner et que l’évolution de la mesure harmonique sur la frontière des agrégats tend vers un certain flot deterministe. Nous caractérisons enfin les fluctuations stochastiques autour de ce flot.

Citation

Download Citation

Fredrik Johansson Viklund. Alan Sola. Amanda Turner. "Scaling limits of anisotropic Hastings–Levitov clusters." Ann. Inst. H. Poincaré Probab. Statist. 48 (1) 235 - 257, February 2012. https://doi.org/10.1214/10-AIHP395

Information

Published: February 2012
First available in Project Euclid: 23 January 2012

zbMATH: 1251.82025
MathSciNet: MR2919205
Digital Object Identifier: 10.1214/10-AIHP395

Subjects:
Primary: 30C35, 60D05
Secondary: 60F99, 60K35

Rights: Copyright © 2012 Institut Henri Poincaré

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.48 • No. 1 • February 2012
Back to Top